H. A. S. Abujabal, M. S. Khan, "An iteration technique and commutativity of rings", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 214305, 5 pages, 1990. https://doi.org/10.1155/S0161171290000461
An iteration technique and commutativity of rings
Through much shorter proofs, some new commutativity theorems for rings with unity have been obtained. These results either extend or generalize a few well-known theorems. Our method of proof is based on an iteration technique.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.